Construction of a smooth mapping with prescribed jacobian. I

Mikhael Gromov, Ya M. Éliashberg

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)27-33
Number of pages7
JournalFunctional Analysis and its Applications
Volume7
Issue number1
DOIs
StatePublished - Jan 1973

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

Construction of a smooth mapping with prescribed jacobian. I. / Gromov, Mikhael; Éliashberg, Ya M.

In: Functional Analysis and its Applications, Vol. 7, No. 1, 01.1973, p. 27-33.

Research output: Contribution to journalArticle

Gromov, Mikhael ; Éliashberg, Ya M. / Construction of a smooth mapping with prescribed jacobian. I. In: Functional Analysis and its Applications. 1973 ; Vol. 7, No. 1. pp. 27-33.
@article{98d225dd30fb485492fddcfa568320db,
title = "Construction of a smooth mapping with prescribed jacobian. I",
author = "Mikhael Gromov and {\'E}liashberg, {Ya M.}",
year = "1973",
month = "1",
doi = "10.1007/BF01075646",
language = "English (US)",
volume = "7",
pages = "27--33",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Construction of a smooth mapping with prescribed jacobian. I

AU - Gromov, Mikhael

AU - Éliashberg, Ya M.

PY - 1973/1

Y1 - 1973/1

UR - http://www.scopus.com/inward/record.url?scp=34250444422&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250444422&partnerID=8YFLogxK

U2 - 10.1007/BF01075646

DO - 10.1007/BF01075646

M3 - Article

AN - SCOPUS:34250444422

VL - 7

SP - 27

EP - 33

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 1

ER -